It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by chloe on June 14, 2000 at 19:41:45:

Hi, I am an 18 year old female. About 8 months ago, I fainted out of the blue. Since then, I have been through numerous tests and they can't find anything wrong with me. EXCEPT, my blood pressure is low.

Since I have fainted, I have been starting to get severe dizzy spells. It feels like someone tips me over really quickly. My doctor put me on Verelan PM, which has made the dizzy spells stop. I have been on it for about 2 and a half weeks. However, now I have been EXTREMELY tired. Almost lifeless. No motivation. I feel detached and slightly dizzy at all times. :(

Could this be the Verelan? Can someone help me with this??

Thank you SO much!
Chloe

Follow Ups

All times are GMT -7. The time now is 02:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!